# SDR SWAA2013102821539

- Difficulty date: October 1, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 42,796 hours, 24,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HOLES FWD OF BS 727B, LBL 24.75, FOUND 1 EACH HOLE CRACKED ON THE INBD FLANGE.  REPAIRED FLANGE IAW ER & EA.
